Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

On the pill, blood clots after sex. Normal?

Hi, I am 36yrs old. I am on The Pill . my period lasts three days. on the day after my period i had intercourse, i have not had intercourse since, which is approximately two weeks ago. yesterday morning when i went to shower, there was a lot of blood clots coming from my vagina . since yesterday everytime i use the bathroom and am noticing clots but in a smaller amount. is this normal? Thanks.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2014
Hello and welcome,

I understand that you had a regular period and sex on the day after the period was over. Two weeks later you are having bleeding.

This may be due to many causes. The commonest reason may be an early period due to hormonal issues, fibroids [ non cancerous tumors of uterus and cervix] and cervical polyps.

So get a gynec evaluation. The issue is not serious but will need proper diagnosis after evaluation so as to formulate the correct treatment. So do not worry. Just see a doctor.

Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Sat, 12 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor